# SDR SWAA2022120971974

- Difficulty date: November 16, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED AT LEVEL ORSS 244 TRAILING EDGE LT WING 2022-638928 / [01] REPLACED CORRUGATE PLATE LOC. AT LEVEL ORSS244 TRAILING EDGE LT WING I.A.W. B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 30 REV. A DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02 CRACK LENGTH 0.792? TOOL USED CALIPER P/N: 500-193-30 S/N: 0039394 DUE DATE: 02-OCT-23.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED CORRUGATE PLATE LOC. AT LEVEL ORSS244 TRAILING EDGE LT WING I.A.W. B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 30 REV. A DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02 CRACK LENGTH 0.792? TOOL USED CALIPER P/N: 500-193-30 S/N: 0039394 DUE DATE: 02-OCT-23.  SEE INDIVIDUAL SIGN-OFF BELOW
